# SDR HALA2014090700130

- Difficulty date: September 7, 2014
- Submitted: September 8, 2014
- Operation: Air carrier
- Aircraft: N590HA
- Make and model: Boeing 767-3CB
- Aircraft serial: 33467
- Aircraft time: 46,259 hours, 8,283 cycles
- Engine: Pwa PW4060
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Part number: 38002981
- Part serial: P2902
- Condition: Shutdown
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

APU SHUTDOWN WHEN CONFIGURING PACKS & ISOLATION VALVES FOR GATE ENGINE START.  REPLACED APU IAW TASK CARD 767-APU-CHANGE.  OPS & LEAK CHECKED OK.  OK FOR SERVICE.
